MathSciNet Relay Station
MathSciNet bibliographic data
MR1627526 34A20 (34E05)
Lay, Wolfgang; Slavyanov, Sergei Yu. The central two-point connection problem for the Heun class of ODEs. J. Phys. A 31 (1998), no. 18, 4249–4261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement